# SDR TRBA2011099

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 33,688 hours, 32,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN ENTRANCE DOOR EMERGENCY FLOOD LIGHT WAS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED LIGHT BULB IAW MM 33-40-00.  THE ACFT WAS RETURNED TO SERVICE.
